# SDR SWAA2022102457767

- Difficulty date: October 9, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 19,874 hours, 9,463 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E LOWER SHELF PANEL 651FB LOWER SKIN HAS A 1/2' CRACK; 30 INCHES FROM O/B END AND 2.5' FROM FWD EDGE. / [01] REMOVED DAMAGE PER SRM 51-70-05-2R-1.;[02] VERIFIED DAMAGE REMOVAL;[03] APPLIED REPAIR PER SRM 51-70-05-2R-1;[04] RICKY MINYARD (TECHNICIAN); 13-OCT-2022 11:48 UTC APPLIED REPAIR PER SRM 51-70-05-2R-1;[05] RESIN SEALED REPAIR PER SRM 51-70-08 AND RESTORED FINISH PER AMM 51-21-99.;[06] KEVIN HOWE (TECHNICIAN); 13-OCT-2022 22:17 UTC RESIN SEALED REPAIR PER SRM 51-70-08 AND RESTORED FINISH PER AMM 51-21-99.
